# SDR AALA970939

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STRINGER 29L STA 950F TO STA 990.  CUT OUT CORRODED SECTION OF STRINGER AND INSTALLED NEW SECTION AND REPAIRED PER SRM 53-10-3.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
